Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Poincaré duality complexes with highly connected universal cover

Beatrice Bleile, Imre Bokor and Jonathan A Hillman

Algebraic & Geometric Topology 18 (2018) 3749–3788
Bibliography
1 H J Baues, Combinatorial homotopy and 4–dimensional complexes, 2, de Gruyter (1991) MR1096295
2 H J Baues, B Bleile, Poincaré duality complexes in dimension four, Algebr. Geom. Topol. 8 (2008) 2355 MR2465744
3 B Bleile, Poincaré duality pairs of dimension three, PhD thesis, The University of Sydney (2004)
4 B Bleile, Poincaré duality pairs of dimension three, Forum Math. 22 (2010) 277 MR2607566
5 G E Bredon, Introduction to compact transformation groups, 46, Academic (1972) MR0413144
6 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
7 I M Chiswell, Exact sequences associated with a graph of groups, J. Pure Appl. Algebra 8 (1976) 63 MR0399296
8 J Crisp, The decomposition of 3–dimensional Poincaré complexes, Comment. Math. Helv. 75 (2000) 232 MR1774703
9 W Dicks, M J Dunwoody, Groups acting on graphs, 17, Cambridge Univ. Press (1989) MR1001965
10 M Golasiński, D L Gonçalves, Free and properly discontinuous actions of groups G ⋊ ℤm and G1 G0G2, J. Homotopy Relat. Struct. 11 (2016) 803 MR3578998
11 F González-Acuña, C M Gordon, J Simon, Unsolvable problems about higher-dimensional knots and related groups, Enseign. Math. 56 (2010) 143 MR2674857
12 I Hambleton, I Madsen, Actions of finite groups on n+k with fixed set k, Canad. J. Math. 38 (1986) 781 MR854142
13 I Hambleton, E K Pedersen, More examples of discrete co-compact group actions, from: "Algebraic topology: applications and new directions" (editors U Tillmann, S Galatius, D Sinha), Contemp. Math. 620, Amer. Math. Soc. (2014) 133 MR3290090
14 J A Hillman, Four-manifolds, geometries and knots, 5, Geometry & Topology Publications (2002) MR1943724
15 J A Hillman, Indecomposable PD3–complexes, Algebr. Geom. Topol. 12 (2012) 131 MR2916272
16 S Plotnick, Homotopy equivalences and free modules, Topology 21 (1982) 91 MR630883
17 D J S Robinson, A course in the theory of groups, 80, Springer (1982) MR648604
18 J P Serre, Trees, Springer (2003) MR1954121
19 R G Swan, Periodic resolutions for finite groups, Ann. of Math. 72 (1960) 267 MR0124895
20 L R Taylor, Unoriented geometric functors, Forum Math. 20 (2008) 457 MR2418201
21 V G Turaev, Three-dimensional Poincaré complexes : homotopy classification and splitting, Mat. Sb. 180 (1989) 809 MR1015042
22 C T C Wall, Finiteness conditions for CW–complexes, Ann. of Math. 81 (1965) 56 MR0171284
23 C T C Wall, Finiteness conditions for CW complexes, II, Proc. Roy. Soc. Ser. A 295 (1966) 129 MR0211402
24 C T C Wall, Poincaré complexes, I, Ann. of Math. 86 (1967) 213 MR0217791
25 C T C Wall, On the structure of finite groups with periodic cohomology, from: "Lie groups: structure, actions, and representations" (editors A Huckleberry, I Penkov, G Zuckerman), Progr. Math. 306, Springer (2013) 381 MR3186699